Alert archive / Nevada / Wind Advisories in 2015
Wind Advisory 7, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 25, 2015, 10:04 AM PDT for Elko County, Nye County, Nevada. It took effect at Apr 25, 2015, 2:00 PM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2015, 10:04 AM PDT (17:04 UTC)
- In effect from
- Apr 25, 2015, 2:00 PM PDT
- Expired
- Apr 26, 2015, 2:33 PM PDT
- In force
- 25 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Nye County, NV
The radar
The Elko radar (KLRX), 148 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 5.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586 WWUS75 KLKN 251704 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1004 AM PDT SAT APR 25 2015 NVZ040-260600- /O.NEW.KLKN.WI.Y.0007.150425T2100Z-150426T0600Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 1004 AM PDT SAT APR 25 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH * TIMING...STRONGEST WINDS EXPECTED LATE AFTERNOON THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-260630- /O.NEW.KLKN.WI.Y.0007.150426T0600Z-150426T1800Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 1004 AM PDT SAT APR 25 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WIND GUSTS NEAR 50 MPH * TIMING...STRONGEST WINDS EXPECTED TONIGHT NEAR MIDNIGHT THROUGH THE EARLY MORNING HOURS. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RLC
5 follow-up statements
673 WWUS75 KLKN 252124 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 224 PM PDT SAT APR 25 2015 NVZ040-260600- /O.CON.KLKN.WI.Y.0007.000000T0000Z-150426T0600Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 224 PM PDT SAT APR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH * TIMING...STRONGEST WINDS EXPECTED BETWEEN 3 AND 8 PM. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-261800- /O.CON.KLKN.WI.Y.0007.150426T0600Z-150426T1800Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 224 PM PDT SAT APR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WIND GUSTS NEAR 50 MPH * TIMING...STRONGEST WINDS EXPECTED TONIGHT BETWEEN MIDNIGHT AND 5 AM. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PATCHY AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
376 WWUS75 KLKN 260555 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1055 PM PDT SAT APR 25 2015 ...GUSTY WINDS BEHIND THE DEPARTING STORM SYSTEM... .A STORM SYSTEM WHICH BROUGHT RAIN AND SNOW TO THE GREAT BASIN ON SATURDAY IS NOW MOVING AWAY. IN ITS WAKE...GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF THE SILVER STATE THROUGH SUNDAY. NVZ040-270000- /O.EXT.KLKN.WI.Y.0007.000000T0000Z-150427T0300Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 1055 PM PDT SAT APR 25 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT SUNDAY. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH * TIMING...STRONGEST WINDS EXPECTED BETWEEN 1 AND 6 PM SUNDAY. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-261800- /O.CON.KLKN.WI.Y.0007.150426T0600Z-150426T1800Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 1055 PM PDT SAT APR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WIND GUSTS NEAR 50 MPH * TIMING...STRONGEST WINDS EXPECTED TONIGHT BETWEEN MIDNIGHT AND 5 AM. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
006 WWUS75 KLKN 260923 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 223 AM PDT SUN APR 26 2015 ...GUSTY WINDS BEHIND THE DEPARTING STORM SYSTEM... .A STORM SYSTEM WHICH BROUGHT RAIN AND SNOW TO THE GREAT BASIN ON SATURDAY IS NOW MOVING AWAY. IN ITS WAKE...GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF THE SILVER STATE THROUGH TODAY. NVZ040-270300- /O.CON.KLKN.WI.Y.0007.000000T0000Z-150427T0300Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 223 AM PDT SUN APR 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 1 PM AND 6 PM THIS AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-261800- /O.CON.KLKN.WI.Y.0007.000000T0000Z-150426T1800Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 223 AM PDT SUN APR 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED EARLY THIS MORNING. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
000 WWUS75 KLKN 261754 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1054 AM PDT SUN APR 26 2015 NVZ033-261900- /O.EXP.KLKN.WI.Y.0007.000000T0000Z-150426T1800Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 1054 AM PDT SUN APR 26 2015 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS HAVE DIMINISH BELOW WIND ADVISORY CRITERIA THIS MORNING. THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER... BREEZY CONDITIONS WITH OCCASIONAL GUSTS 30 TO 40 MPH WILL CONTINUE THROUGH SUNSET THIS EVENING. $$ NVZ040-270300- /O.CON.KLKN.WI.Y.0007.000000T0000Z-150427T0300Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 1054 AM PDT SUN APR 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 1 PM AND 6 PM THIS AFTERNOON. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON ROADWAYS. TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JH
417 WWUS75 KLKN 262133 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 233 PM PDT SUN APR 26 2015 NVZ040-262245- /O.CAN.KLKN.WI.Y.0007.000000T0000Z-150427T0300Z/ NORTHWESTERN NYE COUNTY- 233 PM PDT SUN APR 26 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR NORTHWESTERN NYE COUNTY. WINDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA THIS AFTERNOON...THUS THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS ARE STILL EXPECTED TO BE 20 TO 30 MPH HAVE LOCAL GUSTS UP TO 45 MPH...ESPECIALLY NEAR TONOPAH...THROUGH 8 PM THIS EVENING. $$ JH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 25, 9:52 AM PDT, 12 minutes earlier.
Area forecast discussion, Apr 25, 9:52 AM PDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 952 AM PDT SAT APR 25 2015 SYNOPSIS...ANOTHER PACIFIC STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS ALONG WITH ISOLATED THUNDERSTORMS TO THE GREAT BASIN TODAY...ALONG WITH CHILLY TEMPERATURES. WINDY AND COOL BUT SUNNIER WEATHER ON SUNDAY WILL GIVE WAY TO MUCH WARMER AND DRIER WEATHER NEXT WEEK. && .UPDATE...EXPECTING STRONG GUSTY WINDS LATER THIS AFTERNOON FOR NORTHERN NYE COUNTY AND TONOPAH AREA...ALSO EXPECT GUSTY LEE SIDE WINDS FOR WENDOVER AND SILVER ZONE PASS AREA TONIGHT THUS INCREASED WINDS AND ISSUED A WIND ADVISORY FOR THOSE ZONES. && .PREV DISCUSSION... /ISSUED AT 336 AM / SHORT TERM...TODAY THROUGH MONDAY. GUIDANCE IS IN REASONABLE AGREEMENT THIS MORNING. ONE LAST STRONG TROUGH MOVING IN FROM THE PACIFIC TODAY TO MAKE FOR A RATHER MISERABLE START TO THE WEEKEND...THOUGH THE MOISTURE IS MUCH- NEEDED IN OUR DROUGHT- STRICKEN PART OF THE NATION. WARM ADVECTION PRECIPITATION WILL DOMINATE THIS MORNING AS THE AXIS APROACHES THE CWA FROM THE WEST. THEN...THIS AFTERNOON...COLD ADVECTION ALOFT WILL PROMOTE CONVECTIVE DEVELOPMENT...WITH THUNDER AND GRAUPEL/SMALL HAIL POSSIBLE. TEMPERATURES WILL BE COOL...AS COOL OR PERHAPS A BIT COOLER THAN YESTERDAY...WITH ABUNDANT CLOUD COVER. TROUGH AXIS SHIFTS EAST TONIGHT WITH DIMINISHING PRECIPITATION AS INSOLATION ENDS AND THE LOWER ATMOSPHERE STABILIZES. SNOW LEVELS WILL DROP TOWARDS MANY VALLEY FLOORS SO ANY LINGERING PRECIPITATION COULD BE ACCUMULATING SNOW EVEN ON THE FLOORS...BUT SHOULD LIKELY BE VERY LIGHT IF IT DOES. LOW CUTS OFF TO OUR SOUTHEAST ON SUNDAY AND NORTHWEST PRESSURE GRADIENT TIGHTENS UP. THIS MAY MEAN A WIND ADVISORY EVENT IN PARTS OF THE AREA (NYE COUNTY MAINLY WITH GUSTS POSSIBLY REACHING 50-55 MPH. MAV GUIDANCE IS NOTICEABLY HIGHER THAN MET WITH WIND SPEEDS SO WILL WAIT BEFORE ISSUING ANYTHING...ESPECIALLY SINCE ITS STILL 36 HOURS OUT. OTHERWISE...MUCH DRIER WITH SUNSHINE RETURNING AS THE RIDGE TO OUR WEST STARTS TO SLOWLY NOSE EAST INTO NEVADA. TEMPERATURES WILL RISE JUST A BIT THANKS TO THE SUNSHINE BUT STILL COOLISH...AND THE WIND WILL MAKE IT FEEL DOWNRIGHT CHILLY. RIDGE CONTINUES SLOWLY BUILD EASTWARD MONDAY WITH DIMINISHING WINDS...SLOW WARMING...AND PLENTY OF SUNSHINE. RCM LONG TERM...MONDAY NIGHT THROUGH FRIDAY. THE MODELS ARE IN DECENT AGREEMENT FOR THE BEGINNING OF THE LONG TERM PERIOD. ALL SOLUTIONS ARE DEPICTING A RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST. THIS WILL LEAD TO MOSTLY SUNNY SKIES ON TUESDAY WITH AFTERNOON TEMPERATURES IN THE MID TO UPPER 70S. WINDS WILL REMAIN ON THE LIGHT SIDE. TUESDAY NIGHT AND WEDNESDAY...MODELS ARE SHOWING THE RIDGE AXIS SHIFTING TO THE EAST...IN RESPONSE TO A PACIFIC STORM SYSTEM ENTERING THE PACIFIC NORTHWEST. THE FLOW WILL GENERALLY BE IN A WEST TO EAST FASHION. AFTERNOON HIGHS ON WEDNESDAY WILL AGAIN BE ABOVE NORMAL WITH READINGS IN THE MID TO UPPER 70S WITH LIGHT WINDS ONCE AGAIN. WEDNESDAY NIGHT AND THURSDAY...CHANGES IN THE MODELS START OCCURRING WITH THE NEXT STORM SYSTEM. THE EUROPEAN CONTINUES THE WEST TO EAST FLOW WHILE THE GFS CARVES A SHORTWAVE TROUGH IN THE NORTHWEST PACIFIC. SHOULD BE A TAD WARMER DURING THE OVERNIGHT...WITH AFTERNOON HIGHS ON THURSDAY AGAIN ABOVE NORMAL. MODELS ARE SHOWING SOME KIND OF TROUGH COMING INTO THE PACIFIC NORTHWEST...BUT VARY GREATLY IN THE TIMING AND STRENGTH. DID NOT MAKE TOO MANY CHANGES THIS FAR OUT IN THE FORECAST AS A RESULT. AVIATION...A MOIST ATMOSPHERE AND AN APPROACHING STORM SYSTEM WILL PROVIDE MAINLY RAIN SHOWERS OVER ALL TERMINALS...WITH ISOLATED -TSRA POSSIBLE. WITH TROUGH PASSAGE THIS EVENING...ANY LIGHT RAIN SHOWERS WILL CHANGE OVER SNOW SHOWERS. LOOK FOR MVFR/IFR REDUCTIONS TO CIG/VSBY DURING THE DAY AND EVENING. WINDS SW10-15G2025KT DURING THE LATE MORNING TO AFTERNOON...DECREASING IN THE EVENING. && .LKN WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR NORTHWESTERN NYE COUNTY. WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR SOUTHEASTERN ELKO COUNTY. && 90/87
Hazardous weather outlook, Apr 25, 3:41 AM PDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 341 AM PDT SAT APR 25 2015 NVZ040-041-252200- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 341 AM PDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA. .DAY ONE...TODAY AND TONIGHT. RAIN AND SNOW SHOWERS WILL RESULT IN INCLEMENT WEATHER ACROSS THE REGION. THUNDER AND SMALL HAIL ARE ALSO POSSIBLE. MINOR TRAVEL DIFFICULTIES DUE TO RAIN...WET SNOW...AND SMALL ACCUMULATIONS OF HAIL SHOULD BE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG GUSTY NORTHWEST WINDS ARE EXPECTED SUNDAY. GUSTS OVER 50 MPH ARE POSSIBLE. A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:43 PM PDT | Special Weather Statement | LKN | 62 min | |
| Apr 25, 1:27 PM PDT | Special Weather Statement | LKN | White Pine | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.